better day

hi guys

thanks for all your comments..

am having a much better day today, injection is kicking in and i can almost straighten my elbow yayyyyyy, very sore where injection went in and also quite bruised but hey im up and about today although taking it easy.

been doing a little around the house and that in its self makes me feel better, i do tend to get over excited when the pain eases n i can actually move,

just the little things i used to take for granted ie showering n washing my hair, putting my (flat boots on) as feet do not like anything else ..

its a feeling of being free ( does anyone understand that) its the only way i can describe it..

making a cuppa being able to hold the kettle ( im easily pleased lol) just the normal everyday things

hugs to you all and hoping one day we will all be able to do everything that we used to do xxxx

11 Replies

oldestnewest
  • pleased little things make the differecne dont they xx

  • certainly do xxx

  • Wonderful stuff isn't it! So glad it's helping , bet you r relieved but remember they work better if you rest it a bit I found xxxx

  • yeah consultant did say rest it, helped so much :) xxx

  • So glad you're feeling a bit better today Ali.

    Totally understand, it's a special feeling isn't it? Agree with Allanah though, remember to rest up a bit. Little steps.

    Love Janet xxxx

  • thanks Janet, am feeling alot better and am resting it now, may have over done it a little today, its unbelievable how different you can feel each day,

    horrible horrible RA has alot to answer for !!

    little steps indeed hugs xx

  • So pleased your feeling a lot better

    Yes I agree with the others remember to rest too

    Love Karen x

  • Its a wonderful feeling if you can get it. Its like taking a holiday from yourself.

    Glad your feeling better, long may it reign. x

  • Great news, well done ..

    Angie xx

  • Good to hear that you are feeling better Ali. Just don't do too much because you can move a bit, ok. You still need to rest to recover.

    Rie x

  • I have recently upped my dose of leflunomide to 20 mgs instead of 10. It was a week ago and I've been feeling awful ever since. So tired and my head feels like I'm swimming thru mud. Plus joints if anything feel worse. Anyone else have a similar experience?

You may also like...